JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 4, Article 115
A Note on Absolute Nörlund Summability

    Authors: Hüseyin Bor,  
    Keywords: Nörlund summability, summability factors, power increasing sequences.  
    Date Received: 26/09/05  
    Date Accepted: 17/10/05  
    Subject Codes:

40D15, 40F05, 40G05.

    Editors: Laszlo Leindler,  

In this paper a main theorem on $ vert N,p_nvert _k$ summability factors, which generalizes a result of Bor [2] on $ vert N,p_nvert$ summability factors, has been proved.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login